# SDR HALA2016021800049

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 23,217 hours, 55,196 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Part number: 893602
- Part serial: B173
- Condition: Malfunctioned
- Location: Slat Sys
- Part time: 1,637 hours, 3,673 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION - DIPSEU FAIL ILLUMINATED IN FLIGHT AFTER SLAT RETRACTION, REMAINED ON, WENT OFF AT SLAT EXTENSION.  R & R PSEU CONTROL BOX IAW AMM 32-61-01-400-801. OPS CHECK OK-NO DEFECTS.
